Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Backward differentiation approximations of nonlinear differential/algebraic systems

Authors: Kathryn E. Brenan and Björn E. Engquist
Journal: Math. Comp. 51 (1988), 659-676, S7
MSC: Primary 65L05
MathSciNet review: 930221
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Finite difference approximations of dynamical systems modelled by nonlinear, semiexplicit, differential/algebraic equations are analyzed. Convergence for the backward differentiation method is proved for index two and index three problems when the numerical initial values obey certain constraints. The appropriate asymptotic convergence rates and the leading error terms are determined.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society